Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Tremors, strong pulse in thigh, abdomen, excessive weight loss, ECG, thyroid, BP normal, no improvement with medicines

My mother 45y complains of tremors and strong pulse in left thigh and abdomen especially in the left side but without pain. Some time she wake up due to this strong pulse. Also she loss 7 kg of her weight even though it did not change her diet or sports activity. she make ECG and test for thyroid and blood pressure and blood glucose .. and all the medical tests appears to be normal. this condition started about 8 monthes ago. she go to alot of doctors and take alot of medication but there are not any improvement. sorry for my bad language.
Asked On : Mon, 28 May 2012
Answers:  1 Views:  223
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
get a thyroid funtion done and a scan to know hot nodule or a cold nodule. this can also occur in malabsorption syndrome. get a 2D echo done.
Answered: Wed, 30 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor